# SDR SWAA2024111449979

- Difficulty date: October 17, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,512 hours, 5,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED FWD FLIGHT ATTENDANT INBOARD FLASHLIGHT AND BATTERY IAW AMM 25-64-00-900-805. OP CHECK GOOD A-TAG #S A270998; A245961; WN38956; WN38370;[02] VERIFIED ITEM 1;[03] AUDIT C/W
